# SDR SWIA201642517

- Difficulty date: August 3, 2016
- Submitted: September 2, 2016
- Operation: Air carrier
- Aircraft: N910SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7566
- Aircraft time: 39,021 hours, 33,043 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT APRON SKIN HAS GOUGED DAMAGES CAUSED FROM P SEALS.  REPAIRED THE LT APRON INSTALLING INTERNAL AND EXTERNAL DOUBLERS FROM FS530.0-FS559.0 IAW REO.
